Topological Methods in Nonlinear Analysis

Singular nonlinear differential equations on the half line

Donal O'Regan

Full-text: Open access

Article information

Source
Topol. Methods Nonlinear Anal., Volume 8, Number 1 (1996), 137-159.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1479265269

Mathematical Reviews number (MathSciNet)
MR1485760

Zentralblatt MATH identifier
0893.34014

Citation

O'Regan, Donal. Singular nonlinear differential equations on the half line. Topol. Methods Nonlinear Anal. 8 (1996), no. 1, 137--159. https://projecteuclid.org/euclid.tmna/1479265269


Export citation

References

  • \ref\no1J. V. Baxley, Existence and uniqueness for nonlinear boundary value problems on infinite intervals, J. Math. Anal. Appl., 147(1990), 122–133
  • \ref\no2J. W. Bebernes and L. K. Jackson, Infinite interval boundary value problems for $y''=f(t, y)$, Duke Math. J., 34(1967), 39–47
  • \ref\no3L. E. Bobisud, Existence of positive solutions to some nonlinear singular boundary value problems on finite and infinite intervals , J. Math. Anal. Appl., 173(1993), 69–83
  • \ref\no4A Callegari and M. B. Friedman, An analytic solution of a nonlinear singular boundary value problem in the theory of viscous fluids, J. Math. Anal. Appl., 21(1968), 510–529
  • \ref\no5A Callegari and A. Nachman, A nonlinear singular boundary value problem in the theory of pseudoplastic fluids, SIAM J. Appl. Math., 38(1980), 275–281
  • \ref\no6M. Furi and P. Pera, A continuation method on locally convex spaces and applications to ordinary differential equations on noncompact intervals, Ann. Polon. Math., 47(1987), 331–346
  • \ref\no7A. Granas, R. B. Guenther and J. W. Lee, Some general existence principles in the Carathéodory theory of nonlinear differential systems, J. Math. Pures Appl., 70(1991), 153–196
  • \ref\no8A. Granas, R. B. Guenther, J. W. Lee and D. O'Regan, Boundary value problems on infinite intervals and semiconductor devices , J. Math. Anal. Appl., 116(1986), 335–348
  • \ref\no9T. Y. Na, Computational Methods in Engineering Boundary Value Problems, Academic Press, New York(1979)
  • \ref\no10D. O'Regan, Some existence principles and some general results for singular nonlinear two point boundary value problems , J. Math. Anal. Appl., 166(1992), 24–40
  • \ref\no11D. O'Regan, Singular boundary value problems on the semi infinite interval, Libertas Math., 12(1992), 109–119 \ref\no12––––, Positive solutions for a class of boundary value problems on infinite intervals , Nonlinear Differential Equations Appl., 1(1994), 203–228
  • \ref\no13B. Przeradzki, On the solvability of singular BVPs for second-order ordinary differential equations , Ann. Polon. Math., 50(1990), 279–289
  • \ref\no14K. Schmidt and R. Thompson, Boundary value problems for infinite systems of second order differential equations, J. Differential Equations, 18(1975), 277-295
  • \ref\no15S. Taliaferro, On the positive solutions of $y''+\phi(t)y^{-\lambda}=0$ , J. Nonlinear Anal., 2(1978), 437–446
  • \ref\no16H. Usami, Global existence and asymptotic behaviour of solutions of second order nonlinear differential equations, J. Math. Anal. Appl., 122(1987), 152–171